On the semi-Markovian random walk with two reflecting barriers

Khaniev T., Unver I., Maden S.

STOCHASTIC ANALYSIS AND APPLICATIONS, vol.19, no.5, pp.799-819, 2001 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 5
  • Publication Date: 2001
  • Doi Number: 10.1081/sap-120000222
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.799-819
  • Karadeniz Technical University Affiliated: No


In this paper. the semi-Markovian random walk with two reflecting barriers is constructed mathematically and nonstationary distribution functions of it are expressed by means of the probability characteristics of renewal process (T-n) and random walk (Y-n) without barriers. In particular, when the time between two jump instants has exponential or Erlang distribution, explicit Formulae are obtained for non-stationary distribution functions of the process. Moreover, explicit expressions are given for expected value, variance and moment generating function of the first reflection moment, an important boundary functional, of the process from lower reflecting barrier.